# SDR ASOA2012091302203

- Difficulty date: August 29, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SILL FROM FS 280 TO 319.70 HAS AREAS OF CORROSION AND IS BENT AT FS 319.70.   REMOVED SILL PLATE IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILL NEW SERVICEABLE PART IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE FLOOR SILL FROM FS 280.00 -FS 319.70 IAW SRM 51-42-06-001-004-A01.
